On the first day of my period, I experienced dizziness, a migraine, stomach and back pain, and nausea. How long will this last?

Changing hormones. This may be symptoms of your changing hormones as your body gets ready for the normal cycle. Many women have similar symptoms. For some, these symptoms become less severe as they get older. For others they do not change and may experience until menopause(age 50-60). Talk to your gyn or pcp as a birth control pill may help control the hormone cycles causing these symptoms.

Related Questions

After I stop my period I been having nausea migraine back pain sore throat?

Unrelated. It is not a mandate that these symptoms are in any way related to termination of your menstrual period. If they continue make an appointment with your pcp and get evaluated. Migraines are easily managed these days, and back pain has many possible causes. Sore throat is usually due to a virus or occasionally strep. Read more...

Severe migraine for one month can it cause chest pain lower back pain & nausea I am also dizzy & I see flashing lights dry mouth?

Hopefully. You have seen a physician and had some diagnostic tests, lab work, scans, etc. If not please do so asap. Hope this helps. Read more...
Call 911 ! Call 911 (or have someone drive you to your pcp, the hospital or a 24/7 medical facility) and have this checked out immediately. While it could be a combination of several different and non life threatening problems, chest pain alone warrants immediate attention! it's always better to be safe than sorry. Read more...